07-16-2013, 12:07 PM   #1
Join Date: Jun 2013
Location: lincolnshire, United Kingdom

My Support Groups:
Side effects

Been azathioprine since may now 50mg up 100mg Noticed slight itchy skin but seems to be getting more annoying.Also i have skin rash today Are these because of the heat ? Do I just keep plodding on ? Or should i inform my IBS nurse or consultant
Crohns 35 years
2 bowel resections
B12 injections
07-16-2013, 12:08 PM   #2
Lisa's Avatar
Join Date: Apr 2010
Location: New York

My Support Groups:
If the itching skin and rash are a new development, it would be wise to contact the IBS nurse, at least to be on the safe side....

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
07-16-2013, 02:15 PM   #3
Super Moderator
CrohnsChicago's Avatar
Join Date: Aug 2012
Location: Chicago, Illinois

My Support Groups:
I agree, when dealing with potential side effects of these medications it is better to err on the side of caution and let your doctors know even if over the phone what is going on. Along with routine blood tests, letting them know of side effects can help you determine if it is something to worry about or not.
Crohn's-Colitis May 2012
Current Meds:
6-MP (100mg) / Asacol (4800mg)
Past Meds:
Prednisone/ Entocort / Flagyl
Current Supplements:
B12 Shot (1cc/mo) / Multivitamin / Vitamin D (1000iu) / Calcium (1200mg) / Omega 3 Fish Oil (4800mg)
Additional Info:
Anemia/Borderline Anemia - whole life
Generalized Anxiety Disorder - 2009 (Cognitive Behavioral Therapy, mindfulness meditation)


Thread Tools

All times are GMT -5. The time now is 03:44 PM.
Copyright 2006-2017 Crohnsforum.com